E-Prints Complutense

Unbounded violations of bipartite Bell Inequalities via Operator Space theory

Impacto

Descargas

Último año

Villanueva, Ignacio y Junge, Marius y Pérez García, David y Wolf, Michael y Palazuelos Cabezón, Carlos (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616

[img] PDF
286kB
[img] PDF
Restringido a Sólo personal autorizado del repositorio

359kB

URL Oficial: http://link.springer.com/article/10.1007/s00220-010-1125-5


URLTipo de URL
http://link.springer.com/Editorial


Resumen

In this work we show that bipartite quantum states with local Hilbert space dimension n can violate a Bell inequality by a factor of order Ω(√n∕Log2n) when observables with n possible outcomes are used. A central tool in the analysis is a close relation between this problem and operator space theory and, in particular, the very recent noncommutative Lp embedding theory.
As a consequence of this result, we obtain better Hilbert space dimension witnesses and quantum violations of Bell inequalities with better resistance to noise.


Tipo de documento:Artículo
Palabras clave:Banach-spaces; Quantum entanglement
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:10961
Depositado:09 Jul 2010 08:36
Última Modificación:09 Dic 2014 09:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo